Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nilpotent spaces of sections


Author: Jesper Michael Møller
Journal: Trans. Amer. Math. Soc. 303 (1987), 733-741
MSC: Primary 55P60; Secondary 55S45
MathSciNet review: 902794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of sections of a fibration is nilpotent provided the base is finite $ CW$-complex and the fiber is nilpotent. Moreover, localization commutes with the formation of section spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P60, 55S45

Retrieve articles in all journals with MSC: 55P60, 55S45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0902794-3
PII: S 0002-9947(1987)0902794-3
Keywords: Section space, twisted Eilenberg-Mac Lane space, $ K$-principal fibration, Postnikov decomposition, equivariant function space, localization
Article copyright: © Copyright 1987 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia